On a Class of Markov Semigroups on Discrete Ultra-Metric Spaces

Abstract : We consider a discrete ultra-metric space $\left( X,d\right) $ with a measure m and construct in a natural way a symmetric Markov semigroup $ \left\{ P_{t}\right\} _{t\geq 0}$ in $L^{2}\left( X,m\right) $ and the corresponding Markov process $\left\{ \mathcal{X}_{t}\right\} $ . We prove upper and lower bounds of its transition function and its Green function, give a criterion for the transience, and estimate its moments.
Type de document :
Article dans une revue
Potential Analysis, Springer Verlag, 2012, 37 (2), pp.125-169. 〈10.1007/s11118-011-9249-6〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01305034
Contributeur : Aigle I2m <>
Soumis le : mercredi 20 avril 2016 - 15:47:47
Dernière modification le : jeudi 4 octobre 2018 - 01:20:18

Lien texte intégral

Identifiants

Collections

Citation

Alexander Bendikov, Alexander Grigor’yan, Christophe Pittet. On a Class of Markov Semigroups on Discrete Ultra-Metric Spaces. Potential Analysis, Springer Verlag, 2012, 37 (2), pp.125-169. 〈10.1007/s11118-011-9249-6〉. 〈hal-01305034〉

Partager

Métriques

Consultations de la notice

69